# SDR DL72S954377

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, VERTICAL STAB FORMER ATTACH ANGLE CRACKED AT FIN STA 157.2 AND STR8 LEFT.  REPAIRED PER M/M 55-30-0 PAR 2.
